# SDR USAA070435

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD ANGLE, RT SIDE BETWEEN STA 291.5 & 294, STR 17 HAS CRACK.  REMOVED & REPLACED ANGLE PER SRM 51-10-02, DEFECT SIZE:  2.5 INCH.
